# SDR CA070611001

- Difficulty date: June 8, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9638411403
- Part serial: B4266
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DEFUEL OF AIRCRAFT TO PERFORM SCHEDULED MAINTENANCE, RT WING FUEL BOOST PUMP POPPED CIRCUIT BREAKER AFTER 3 MINUTES OF OPERATION DEFUELING AIRCRAFT.  PUMP WAS ALLOWED TO SIT FOR 10 MINUTES AND C/B RESET AND PUMP WOULD AGAIN WORK FOR 3 MINUTES. THIS HAPPENED 3 TIMES UNTIL DEFUEL WAS COMPLETE.  PUMP WAS REPLACED WITH O/H UNIT.  TESTED SATISFACTORY (TC NR 20070611001)
